# SDR HALA20241003278

- Difficulty date: October 2, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 43,929 hours, 6,980 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 43,775 hours, 6,938 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Clogged
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 1 FUEL FILTER CLOG IN CRUISE. REMOVED AND REPLACED ENG 1 FUEL FILTER PER TSM 73-21-76-810-803-A, PERFOMED ENGINE RUN. NO DEFECTS NOTED. OK FOR SVC.
